Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Integral relations among Bessel functions

Author: E. O. Schulz-DuBois
Journal: Math. Comp. 23 (1969), 845-847
MSC: Primary 33.25
MathSciNet review: 0257426
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Inverse Laplace transformation of seemingly trivial identities is used to derive novel integral relations among ordinary and modified Bessel functions.

References [Enhancements On Off] (What's this?)

  • [1] E. O. Schulz-DuBois, Electromagnetic Propagation in Linear Dispersive Media. (To appear.)
  • [2] A. H. Zemanian, Distribution theory and transform analysis. An introduction to generalized functions, with applications, McGraw-Hill Book Co., New York-Toronto-London-Sydney, 1965. MR 0177293
  • [3] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • [4] Yudell L. Luke, Integrals of Bessel functions, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0141801
  • [5] A. Erdélyi et al., Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York, 1953, pp. 244-245, formulae 31, 35. MR 15, 419.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society